Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Almost del Pezzo manifolds

Title data

Jahnke, Priska ; Peternell, Thomas:
Almost del Pezzo manifolds.
In: Advances in Geometry. Vol. 8 (August 2008) Issue 3 . - pp. 387-411.
ISSN 1615-7168
DOI: https://doi.org/10.1515/ADVGEOM.2008.026

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 20 Nov 2020 10:02
Last Modified: 20 Nov 2020 10:02
URI: https://eref.uni-bayreuth.de/id/eprint/60123